MAUDE Adverse Event Report: COOK INC HIGH PRESSURE CLEAR CONNECTING TUBE

COOK INC HIGH PRESSURE CLEAR CONNECTING TUBE
Model Number G09435
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Product code: dtl.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the cap from the high pressure tubing came off, and contrast media and blood sprayed out.Another device was used to complete the procedure successfully.The patient did not experience any adverse effects due to this occurrence.

Brand Name
HIGH PRESSURE CLEAR CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7476635
Report Number1820334-2018-01343
Device Sequence Number13501332
Product Code DTL
UDI-Device Identifier00827002094352
UDI-Public(01)00827002094352(17)180520(10)5896763
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09435
Device Catalogue NumberHTT14.5-120-P-FMRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1